# SDR HEEA968261

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Incorrect Tilt
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INCORRECT TILT RECEIVED. S/N 1236 &4566
